Library Header Image
LSE Research Online LSE Library Services

The experiment in applied econometrics

Morgan, Mary S. and Magnus, Jan R. (1997) The experiment in applied econometrics. Journal of Applied Econometrics, 12 (5). 459 -661. ISSN 1099-1255

Full text not available from this repository.
Identification Number: 10.1002/(SICI)1099-1255
Item Type: Article
Official URL:
Additional Information: © 2008 John Wiley & Sons, Ltd
Divisions: Economic History
Subjects: H Social Sciences > H Social Sciences (General)
Date Deposited: 08 Jul 2008 16:08
Last Modified: 26 Oct 2021 23:09

Actions (login required)

View Item View Item